# SDR CALA2015070200549

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 66,666 hours, 16,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED STATION 760 AT PSU RAIL & BRACKET INBD FASTENER BETWEEN STRINGER 7L & 8L.  CUT OUT DAMAGED SECTION OF FRAME.  FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-00-07 REPAIR 1 PAR 4 STEPS A - S.  IMITATED DIP TO PERFORM DETAIL VISUAL INSPECTION 12,000 FLIGHT CYCLES FROM REPAIR INSTALLATION OR 50,000 AIRFRAME FLIGHT CYCLES WHICHEVER COMES FIRST & EVERY 12,000 FLIGHT CYCLES THEREAFTER.
